# SDR DALA2021070603738

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 77,346 hours, 29,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS 1R LIGHT INOP. CORRECTIVE ACTION: SLIDE LIGHT OPS NML. NO TROUBLE FOUND. (1861290)
